@article{1183737784,
author = {van Heijenoort, J.},
title = {Review: G. E. Minc, L. Ebner, Skolem's Method of Elimination of Positive Quantifiers in Sequential Calculi},
journal = {J. Symbolic Logic},
volume = {36},
number = {1},
year = {1971},
pages = { 526-527},
language = {en},
url = {http://dml.mathdoc.fr/item/1183737784}
}
van Heijenoort, J. Review: G. E. Minc, L. Ebner, Skolem's Method of Elimination of Positive Quantifiers in Sequential Calculi. J. Symbolic Logic, Tome 36 (1971) no. 1, pp. 526-527. http://gdmltest.u-ga.fr/item/1183737784/